Ask Homeopathy Experts

my complaints got aggravated after taking homeopathic medicine, what to do?

my complaints got aggravated after taking homeopathic medicine, what to do?

Posted by:

HI, my name nicky
I went to a famous homeopathy doctor. At that time I had a weight problem.I was not that heavy just 10 to 25 pounds extra and I don’t know what he prescribed, but after taking that homeopathy medicine in 2 weeks my condition is more worse, not in weight, but I had heart palpitation, cant breath properly, had a skin problem now I am totally depressed.i don’t now what to do. please help me.
thanks.


Dear Nicky,
Homeopathic remedies sometimes cause a temporary aggravation or a temporary return of old symptoms. If you had these other symptoms some time in your life, the remedy may be working correctly. BUT if you NEVER had those symptoms before, you must tell this to your homeopath. He or she may need to stop the remedy and use a different one or even antidote the remedy.

About the author

Dr. Manish Bhatia

Dr. Manish Bhatia

- BHMS, BCA, M.Sc Homeopathy (UK), CICH (Greece)
- Asociate Professor, Organon & Homeopathic Philosophy, SKH Medical College, Jaipur
- Founder Director of Hpathy.com
- Editor, Homeopathy 4 Everyone
- Member, Advisory Board, Homeopathic Links
- Co-author - Homeopathy and Mental Health Care: Integrative Practice, Principles and Research
- Author - Lectures on Organon of Medicine vol 1 & 2. CCH Approved. (English, German, Bulgarian)
- Awardee - Raja Pajwan Dev Award for Excellence in the Field of Medicine; APJ Abdul Kalam Award for Excellence in Homeopathy Education
- For consultation, write to [email protected]

Leave a Comment